# SDR AT9900665

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND FLOOR PANEL AT REAR OF COCKPIT, BETWEEN ELECTRICAL PANEL AND RIGHT SIDE WALL CORRODED.  REMOVED, FABRICATED NEW SKIN.  INSTALLED CHANNELS ON SKIN AND INSTALLED PANEL IAW DC9 SRM 51-10-3, 51-10-4, 51-30-2.
